# SDR FDEA2019022614486

- Difficulty date: January 14, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC74154
- Condition: Corroded
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG RH FAN COWL, UPPER FWD JAMB (APPROX 24 INCHES ON PICKLE BARREL)   CORRODED, MARKED. REAIRED #2 R/H FAN COWL DOOR JAMB AJC7415-4 REF SRM 54-20-15-2R FIG 201 SH 3.  MAJOR REPAIR
